# SDR MWEA030347

- Difficulty date: August 27, 2003
- Submitted: August 28, 2003
- Operation: Air carrier
- Aircraft: N701ME
- Make and model: Doug MD-88
- Aircraft serial: 49760
- Aircraft time: 50,586 hours, 17,601 cycles
- System (JASC): 5240 · Service Doors
- Part: Attach Fitting
- Part number: 39361901
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR AFT GIRT BAR LATCH ATTACH FITTINGS IS CORRODED.  FABRICATED AND INSTALLED NEW FITTINGS.
